# SDR SWAA2016120810296

- Difficulty date: October 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 WINDOW FRAME E-F POST CRACKED IN THE 2ND FASTENER HOLE FROM THE BOTTOM.  REPAIRED POST PER ACO.
